Volume 12 (2007)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Kleinian orbifolds uniformized by RP groups with an elliptic and a hyperbolic generator

Elena Klimenko and Natalia Kopteva

Geometry & Topology Monographs 12 (2007) 121–156

DOI: 10.2140/gtm.2007.12.121

Bibliography
1 M Boileau, S Maillot, J Porti, Three-dimensional orbifolds and their geometric structures, Panoramas et Synthèses 15, Société Mathématique de France (2003) MR2060653
2 M Boileau, J Porti, Geometrization of 3–orbifolds of cyclic type, Astérisque (2001) 208 MR1844891 Appendix A: Limit of hyperbolicity for spherical 3–orbifolds by M Heusener and J Porti
3 D A Derevnin, A D Mednykh, Discrete extensions of the Lanner groups, Dokl. Akad. Nauk 361 (1998) 439–442 MR1693083 Translation in: Dokl. Math. 58 (1998), no. 1, 78–80
4 D A Epstein, C Petronio, An exposition of Poincaré's polyhedron theorem, Enseign. Math. (2) 40 (1994) 113–170 MR1279064
5 F W Gehring, G J Martin, Stability and extremality in Jø rgensen's inequality, Complex Variables Theory Appl. 12 (1989) 277–282 MR1040927
6 F W Gehring, G J Martin, Chebyshev polynomials and discrete groups, from: "Proceedings of the Conference on Complex Analysis (Tianjin, 1992)", Conf. Proc. Lecture Notes Anal., I, Int. Press, Cambridge, MA (1994) 114–125 MR1343502
7 C D Hodgson, I Rivin, A characterization of compact convex polyhedra in hyperbolic 3-space, Invent. Math. 111 (1993) 77–111 MR1193599
8 D L Johnson, Presentations of groups, London Mathematical Society Student Texts 15, Cambridge University Press (1990) MR1056695
9 E Klimenko, Discrete groups in the three-dimensional Lobachevsky space that are generated by two rotations, Sibirsk. Mat. Zh. 30 (1989) 95–100 MR995026
10 E Klimenko, Some remarks on subgroups of PSL(2,C), Questions Answers Gen. Topology 8 (1990) 371–381 MR1065285
11 E Klimenko, Some examples of discrete groups and hyperbolic orbifolds of infinite volume, J. Lie Theory 11 (2001) 491–503 MR1851804
12 E Klimenko, N Kopteva, Discreteness criteria for RP groups, Israel J. Math. 128 (2002) 247–265 MR1910384
13 E Klimenko, N Kopteva, All discrete RP groups whose generators have real traces, Internat. J. Algebra Comput. 15 (2005) 577–618 MR2151429
14 E Y Klimenko, N V Kopteva, Discrete RP–groups with a parabolic generator, Sibirsk. Mat. Zh. 46 (2005) 1069–1076 MR2195032
15 E Klimenko, N Kopteva, Two-generator Kleinian orbifolds (2006, arxiv=math.GT/0606066)
16 A W Knapp, Doubly generated Fuchsian groups, Michigan Math. J. 15 (1969) 289–304 MR0248231